MathSciNet Relay Station
MathSciNet bibliographic data
MR1490774 (98j:35038) 35J10 (35B50 46N20)
Sjölin, Per $L\sp p$ maximal estimates for solutions to the Schrödinger equation. Math. Scand. 81 (1997), no. 1, 35–68 (1998).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement